# SDR AALA202512314256

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 28,433 hours, 12,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED PROXIMITY EMERGENCY LIGHTING INOPERATIVE ON ROWS 26ABC TO 33ABC. REPLACED EMERGENCY POWER SUPPLY UNIT M1672 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06-960-806 WITH NO ISSUES NOTED.
